Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Burping after taking aspirin for constriction in chest. What could be the problem?

Answered by
Dr.
Dr. Het Ram Bishnoi

General & Family Physician

Practicing since :1978

Answered : 6271 Questions

default
Posted on Wed, 18 Dec 2013 in Alzheimer's
Question: Reaction to new herbal, etc. Cognizine Supplement.....this supplement is relatively new and claims that people start to lose oxygen in their cells at the age of 40. For some people, this oxygen loss is more pronounced and causes Alzheimers. This supplement is suppose to put oxygen back into the cells and be a boost to those who are predisposed to Alzheimers. For others, it is suppose to help thwart cell aging and improve alertness. My friend's parents and younger brother suffered from Alzheimer, so, he started taking Cognizine in the hopes that it will thwart any potential onset of Alzheimer. As for me, I'm 61 yrs old and my family history is free of Alzheimer. However, he gave me a bottle. After 4 days of doing as instructed, I felt an INTENSE heart or lung constriction. I say heart--or--lung because the constriction was dead center in the chest. To make a long story short, I immediately stopped taking Cognizine. Subsequently, I started taking 2 aspirin per meal in order to enjoy a regular diet that would be predominately free of muscle constriction. However, I find the heart/muscle constriction to be unnerving. It's been a week now. I don't think that I'm having a conventional heart attack as there are no other conventional ailments. I am burping more than usual, but not I'm not eating that much or gulping down food. Since I don't want to live off of aspirin, I've been forced to gravely pullback on my food intake and have been doing so since Sunday. Can you help me understand what I am looking at?
doctor
Answered by Dr. Het Ram Bishnoi 3 hours later
Brief Answer: Burping & congestion. Detailed Answer: Hello XXXXXXX Thanks for the query to H.C.M. Forum. I would come up with these possibilities for burping and congestion in the chest, these includes. 1 Hyper acidity ( gastritis ) developed by cognizine supplement .Hyperacidity develops burping and indigestion (as in your case ).Avoid greasy , spicy foods few days (if using).Also take some antacid but if symptoms are severe you may need drugs like proton pump inhibitors only for 4-5 days.Pantoprazole like drugs will provide relief in burping as well gulping of foods.If symptoms persists then consult an E N T /physician and get opinion.You can use aspirin in low dosage. 2 Constriction in chest were due to allergy to cognizine .Antihistamine will help in such cases only for 2-3 days . In my opinion you developed allergy and hyper acidity due to this cognizine . Hope this information will be helpful for you . Further any question I will reply in follow up. Good luck. Dr.HET
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Pantoprazole

doctor1 MD

Hi Dr Charles, I was diagnosed h pylori and was prescribed HP7 Klacid (Clarithromycin, Pantoprazole, Amoxicillin). After starting to take the...

doctor1 MD

I am currently taking protonix & my prescription states that it has to be taken whole.I absolutely cannot & have never been able to swallow any...

doctor1 MD

I am taking the following drugs and am experiencing exercise induced asthma. Female age 68. Beginning and very mild COPD. Lisonopril/hctz,...

doctor1 MD

I have been taking pantoprazole for one week and today I have a skin rash from head to toe. I am taking it due to an ulcer caused by taking...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts...